MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE LINERS 36MM (UHMWPE) +3MM

LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE LINERS 36MM (UHMWPE) +3MM
Model Number 1360.50.815
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the devices involved, no pre-existing anomaly was discovered on the items belonging to the same part codes and lot numbers as the components removed.We have not received any additional information from the complaint source, such as removed devices or radiographs; therefore, we cannot investigate further the event.However, according to the surgeon's remarks received, no risk or adverse event occurred.Thus, considering that: no pre-existing anomaly has been discovered on the items belonging to the same part codes and lot numbers as those involved in the event.According to the surgeon's comment, there was no risk or adverse event.We have no evidence to consider the event as product related.Pms data: according to the relevant pms data, the revision rate of the smr reverse liners belonging to the family product codes: 1360.50.Xxx + 1361.50.Xxx + 1365.50.Xxx due to instability is around 0.017%.Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturing will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2025 due to instability.The patient had a reverse shoulder arthroplasty with a 140° reverse body, +3mm liner, and a 36 glenosphere with a +2 adaptor.The patient had stability issues and was taken back to increase liner height and glenosphere lateralization to +6mm liner and +4mm adapter.Therefore, the following components were removed: smr reverse liner + 3 mm (part code: 1360.50.815, lot number: 23at252, sterilization 2400011).Smr glenosphere dia.36mm (part code: 1374.09.111, lot number: 2114595, sterilization 2100307).Smr small-r connector +2 (part code: 1374.15.312, lot number: 2333194, sterilization 2400017).The above-mentioned devices were replaced with the following new ones: smr glenosphere dia.36mm (part code: 1374.09.111, lot number: 2402557, sterilization 2400067).Smr small-r connector lat.+4 (part code: 1374.15.314, lot number: 2412565, sterilization 2400123).Smr reverse liner +6 mm (part code: 1360.50.820, lot number: 23at254, sterilization 2300190).Previous surgery took place on (b)(6) 2024.The patient is a female, date of birth on (b)(6) 1955.The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINERS 36MM (UHMWPE) +3MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key21932842
Report Number3008021110-2025-00039
Device Sequence Number9022376
Product Code PHX
UDI-Device Identifier08033390080620
UDI-Public08033390080620
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1360.50.815
Device Lot Number23AT252
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown